# SDR ASAA2023110246228

- Difficulty date: November 2, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 114A5810558
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD DELAME P/N 141A5810-558. GROUNDED - YES. MAIN CABIN FLOOR BOARD DELAME P/N 141A5810-558.
